# SDR DALA1122459870

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT KEEL AREA STA 712 BETWEEN L29L AND L30 FRAME HAS CORROSION.  REMOVED CORROSION IAW DC9 SRM 51-10-3. 100 PERCENT MATERIAL LOSS.  REMOVED FRAME IAW DC-9 SRM 51-30-2.  LOCATED, DRILLED AND INSTALLED NEW FRAME P/N 9957740-3 IAW DC9 SRM 51-10-4, 51-30-2 AND 51-30-5, P-102 26.
